- September 1, 2013 at 3:23 pm #109842
How bad is this? I use it for my severe dust mite allergy.
To be specific, I’m talking about fluticasone furoate and mometasone furoate.September 22, 2013 at 5:33 pm #110592
Anyone?September 23, 2013 at 2:12 pm #110613
atlgirlMemberTopics: 1Replies: 3
Definitely DO NOT use any Cortisone Nasal Sprays if you are battling Candida! I’m a regular reader of the forum but I don’t post much. But had to post about this! My candida is primarily in my throat, with mild symptoms in my mouth and sinuses, and according to both my primary doctor and my ENT, the cause of my candida is from using Fluticasone Propionate spray (generic Flo-nase). Now, I think I had the right scenario in my body at the right time for the Fluticasone to push me over the edge since I had used Fluticasone on a seasonal basis in previous years without any problems. But a few months prior to using the Fluticasone back in April, I took Nexium for 5 months and took one round of antibiotics while on Nexium. I had developed Candidiasis in my throat within 2 weeks of starting the Fluticasone, which I am still battling. It had gone away after 3 months on a protocol similar, but not quite as strict as Able’s (since I didn’t know about his protocol until about a month into my treatment). I started eating a wider variety of foods (including some gluten, some sweets, dairy and alcohol – but not in excessive amounts) without the return of any symptoms. But then a month after going off the protocol, I got a severe cold and after that, the symptoms slowly started to return and seem to have come back a little worse (I also have a few places on my skin and scalp and a very light whitish/yellowish film-like coating on my tongue) so I just started back on the protocol and also just started a 10-day course of fluconazole. During my previous protocol, I did a 6-week course of Nystatin powder, which I mixed with water and gargled/swallowed, after Clotrimazole Troches didn’t work but my doctor wanted to try fluconazole this time.
There is a documented link between Cortisone Nasal Sprays and Oral Candidiasis:
http://www.google.com/url?sa=t&rct=j&q=&esrc=s&frm=1&source=web&cd=1&cad=rja&ved=0CC0QFjAA&url=http%3A%2F%2Fwww.ncbi.nlm.nih.gov%2Fpubmed%2F12839324&ei=q0hAUt3NIpH49gT_14HABg&usg=AFQjCNHaAYkZF9DLVfA8Ce0GOKPVJEFt1g&sig2=DIxgau_fJPwqTNXAMcBkHQ&bvm=bv.52434380,d.eWUSeptember 25, 2013 at 7:45 pm #110699
Thank you for your reply!
I don’t have oral candida, just intestinal candida. The research doesn’t say anything about that.
It also says that beclomethasone is a good alternative, but that is also a sort of steroid. Do you know anything about that? Have you tried it?September 27, 2013 at 2:19 pm #110767
atlgirlMemberTopics: 1Replies: 3
The only other thing I tried is this Grapefruit Seed Extract Nasal Spray. I tried it twice during my treatment (while I was taking Nystatin) and both times within 2-3 days of starting it, it gave me a mild sinus infection but the mucus was more whitish-yellow than greenish-yellow so I’m not sure if that means it was killing candida or just causing irritation and making me more susceptible to some bacterial or viral infection. Both times, I only used the spray for about 10 days and the infection went away within a few days of discontinuing use of the spray.
Also, I did not have oral candida before using the fluticasone spray, at least not that I was aware of. I am pretty sure I probably already had mild intestinal candida since before the oral symptoms onset, I had been having IBS-C type symptoms for about 4 months that started shortly after discontinuing Nexium. I don’t think I had leaky gut since I haven’t had any food intolerance or allergy symptoms plus I got tested for food allergies shortly after starting treatment and all came back negative. I think my biggest problem was that when the candida symptoms started in my throat, I thought it was worsening allergies, especially since we were on vacation in Florida and my seasonal allergies are typically worse when we’re in Florida, so I used more fluticasone spray, which in hindsight I’m sure only made the candida worse. It took me about a week to notice a clear pattern between eating something with sugar and, to a lesser degree, refined flour, and my symptoms, mainly because I was on vacation and was eating out every meal and eating loads of different foods.
You must be logged in to reply to this topic.